MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808702101208

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1987

Spironolactone-induced agranulocytosis.

Jivraj K T, Noseworthy T W, Friesen E G, Shustack A S, Konopad E M, Johnston R G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis associated with spironolactone administration is described in a 57-year-old man. Four days after initiation of spironolactone, leukocyte counts decreased from 8.2 to 2.3 X 10(9)/L with 6% neutrophils. Spironolactone, domperidone, and prochlorperazine were discontinued. Domperidone and prochlorperazine were reintroduced and there was concomitant improvement of the leukocyte and neutrophil counts. Substitution of triamterene for spironolactone was not associated with recurrent leukopenia. The potential association of spironolactone with granulocytopenia warrants increased awareness of this rare but serious adverse drug reaction.

Для цитирования: Jivraj K T, Noseworthy T W, Friesen E G, Shustack A S, Konopad E M, Johnston R G. Spironolactone-induced agranulocytosis.. Drug intelligence & clinical pharmacy. 1987. DOI: 10.1177/106002808702101208.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.